Alert archive / Ohio / Flash Flood Watches in 2007

Flash Flood Watch 4, NWS Cleveland, OH

September 8, 200728 counties in Ohio; Crawford County, Erie County, Pennsylvania

NWS Cleveland, OH issued this flash flood watch at Sep 8, 2007, 3:04 PM EDT for 28 counties in Ohio; Crawford County, Erie County, Pennsylvania. It took effect at Sep 8, 2007, 6:00 PM EDT. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Sep 8, 2007, 3:04 PM EDT (19:04 UTC)
In effect from
Sep 8, 2007, 6:00 PM EDT
Expired
Sep 9, 2007, 10:31 AM EDT
In force
17 hr
Issued by
NWS Cleveland, OH
Flood severity
None
All 30 counties

Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH, Crawford County, PA, Erie County, PA

The radar

The Cleveland radar (KCLE), 34 km from the middle of the area, began a volume at 19:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 7.1 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2007-09-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2007-09-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1173 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS61 KCLE 081904
FFACLE

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
304 PM EDT SAT SEP 8 2007

.A COLD FRONT OVER NORTHERN OHIO WILL STALL OUT THIS EVENING AND
THEN MOVE BACK NORTH ACROSS THE REGION AS A WARM FRONT LATE
TONIGHT. SHOWERS AND THUNDERSTORMS ASSOCIATED WITH THIS FRONT
WILL MOVE ACROSS NORTHWEST AND NORTH CENTRAL OHIO. LOCALLY HEAVY
RAINFALL IS LIKELY WITH THESE STORMS.

OHZ003-006>010-017>019-027>030-090315-
/O.NEW.KCLE.FF.A.0004.070908T2200Z-070909T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...FINDLAY...TIFFIN...NORWALK...
UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND
304 PM EDT SAT SEP 8 2007

...FLASH FLOOD WATCH IN EFFECT FROM 6 PM EDT THIS EVENING THROUGH
SUNDAY MORNING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO AND 
  NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH 
  CENTRAL OHIO...ASHLAND...CRAWFORD...ERIE OH...HURON...LORAIN 
  AND RICHLAND. IN NORTHWEST OHIO...HANCOCK...LUCAS...OTTAWA...
  SANDUSKY...SENECA...WOOD AND WYANDOT.

* FROM 6 PM EDT THIS EVENING THROUGH SUNDAY MORNING

* SHOWERS AND THUNDERSTORMS ASSOCIATED WITH A FRONTAL SYSTEM WILL
  MOVE ACROSS THE AREA TONIGHT AND SUNDAY MORNING. SOME TRAINING
  OF STORMS IS LIKELY. RAINFALL TOTALS OF 1 TO 2 INCHES ARE
  EXPECTED OVER MOST OF NORTHWEST AND NORTH CENTRAL OHIO BY MIDDAY
  SUNDAY. LOCAL AMOUNTS OF UP TO FOUR INCHES ARE POSSIBLE WITH THE
  STRONGER STORMS.

A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS
ALONG RIVERS AND CREEKS. IF YOU ARE IN THE WATCH AREA YOU SHOULD
MONITOR WEATHER CONDITIONS CLOSELY. BE READY TO MOVE TO HIGHER
GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. STAY TUNED
TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER
UPDATES.

$$
KUBINA
3 follow-up statements
000 
WGUS61 KCLE 082245
FFACLE

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
645 PM EDT SAT SEP 8 2007

.A COLD FRONT OVER NORTHERN OHIO WILL STALL OUT THIS EVENING AND
THEN MOVE BACK NORTH ACROSS THE REGION AS A WARM FRONT LATE
TONIGHT. SHOWERS AND THUNDERSTORMS ASSOCIATED WITH THIS FRONT
WILL MOVE ACROSS NORTHWEST AND NORTH CENTRAL OHIO. LOCALLY HEAVY
RAINFALL IS LIKELY WITH THESE STORMS.

OHZ011>014-020>023-031>033-036>038-047-089-PAZ001>003-090700-
/O.EXA.KCLE.FF.A.0004.000000T0000Z-070909T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...MEDINA...AKRON...RAVENNA...WARREN...WOOSTER...
CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...MILLERSBURG...
MOUNT VERNON...ASHTABULA...ERIE...EDINBORO...MEADVILLE
645 PM EDT SAT SEP 8 2007

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS EXPANDED THE

* FLASH FLOOD WATCH TO INCLUDE PORTIONS OF OHIO AND NORTHWEST 
  PENNSYLVANIA...INCLUDING THE FOLLOWING AREAS...IN OHIO...
  ASHTABULA INLAND...ASHTABULA LAKESHORE...CUYAHOGA...GEAUGA...
  HOLMES...KNOX...LAKE...MAHONING...MARION...MEDINA...MORROW...
  PORTAGE...STARK...SUMMIT...TRUMBULL AND WAYNE. IN NORTHWEST 
  PENNSYLVANIA...CRAWFORD PA...NORTHERN ERIE AND SOUTHERN ERIE.

* THROUGH SUNDAY MORNING

* SHOWERS AND THUNDERSTORMS ASSOCIATED WITH A FRONTAL SYSTEM WILL
  MOVE ACROSS THE AREA TONIGHT AND SUNDAY MORNING. SOME TRAINING
  OF STORMS IS LIKELY. RAINFALL TOTALS OF 1 TO 2 INCHES ARE
  EXPECTED OVER MOST OF NORTHERN OHIO AND FAR NORTHWEST
  PENNSYLVANIA BY MIDDAY SUNDAY. LOCAL AMOUNTS OF UP TO FOUR
  INCHES ARE POSSIBLE WITH THE STRONGER STORMS.

A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS
ALONG RIVERS AND CREEKS. IF YOU ARE IN THE WATCH AREA YOU SHOULD
MONITOR WEATHER CONDITIONS CLOSELY. BE READY TO MOVE TO HIGHER
GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. STAY TUNED
TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER
UPDATES.

$$

OHZ003-006>010-017>019-027>030-090700-
/O.CON.KCLE.FF.A.0004.000000T0000Z-070909T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...FINDLAY...TIFFIN...NORWALK...
UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND
645 PM EDT SAT SEP 8 2007

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTH CENTRAL OHIO AND NORTHWEST OHIO...INCLUDING 
  THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...ASHLAND...
  CRAWFORD...ERIE OH...HURON...LORAIN AND RICHLAND. IN NORTHWEST 
  OHIO...HANCOCK...LUCAS...OTTAWA...SANDUSKY...SENECA...WOOD AND 
  WYANDOT.

* THROUGH SUNDAY MORNING

* SHOWERS AND THUNDERSTORMS ASSOCIATED WITH A FRONTAL SYSTEM WILL
  MOVE ACROSS THE AREA TONIGHT AND SUNDAY MORNING. SOME TRAINING
  OF STORMS IS LIKELY. RAINFALL TOTALS OF 1 TO 2 INCHES ARE
  EXPECTED OVER MOST OF NORTHERN OHIO BY MIDDAY SUNDAY. LOCAL
  AMOUNTS OF UP TO FOUR INCHES ARE POSSIBLE WITH THE STRONGER
  STORMS.

A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS
ALONG RIVERS AND CREEKS. IF YOU ARE IN THE WATCH AREA YOU SHOULD
MONITOR WEATHER CONDITIONS CLOSELY. BE READY TO MOVE TO HIGHER
GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. STAY TUNED
TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER
UPDATES.

$$

OUDEMAN
000 
WGUS61 KCLE 090645
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
245 AM EDT SUN SEP 9 2007

.A LOW PRESSURE SYSTEM WILL MOVE ACROSS NORTHERN OHIO THIS MORNING
PRODUCING SHOWERS AND THUNDERSTORMS. LOCALLY HEAVY RAINFALL IS
LIKELY WITH SOME OF THESE STORMS.  

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-091445-
/O.CON.KCLE.FF.A.0004.000000T0000Z-070909T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO...
MEADVILLE
245 AM EDT SUN SEP 9 2007

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL NOON EDT TODAY...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF OHIO AND NORTHWEST PENNSYLVANIA...INCLUDING THE 
  FOLLOWING AREAS...IN OHIO...ASHLAND...ASHTABULA INLAND...
  ASHTABULA LAKESHORE...CRAWFORD...CUYAHOGA...ERIE OH...GEAUGA...
  HANCOCK...HOLMES...HURON...KNOX...LAKE...LORAIN...LUCAS...
  MAHONING...MARION...MEDINA...MORROW...OTTAWA...PORTAGE...
  RICHLAND...SANDUSKY...SENECA...STARK...SUMMIT...TRUMBULL...
  WAYNE...WOOD AND WYANDOT. IN NORTHWEST PENNSYLVANIA...CRAWFORD 
  PA...NORTHERN ERIE AND SOUTHERN ERIE.

* UNTIL NOON EDT TODAY

* SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE MORNING
  HOURS AS A LOW PRESSURE SYSTEM MOVES ACROSS NORTHERN OHIO.
  RAINFALL TOTALS OF 1 TO 2 INCHES ARE EXPECTED OVER MOST OF
  NORTHERN OHIO AND NORTHWEST PENNSYLVANIA BY MIDDAY SUNDAY. LOCAL
  AMOUNTS OF UP TO FOUR INCHES ARE POSSIBLE WITH THE STRONGER
  STORMS. THE RAIN WILL TAPER OFF FROM THE WEST DURING THE
  AFTERNOON.


A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS
ALONG RIVERS AND CREEKS. IF YOU ARE IN THE WATCH AREA YOU SHOULD
MONITOR WEATHER CONDITIONS CLOSELY. BE READY TO MOVE TO HIGHER
GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. STAY TUNED
TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER
UPDATES.

$$
000 
WGUS61 KCLE 091431
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
1031 AM EDT SUN SEP 9 2007


OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-091545-
/O.CAN.KCLE.FF.A.0004.000000T0000Z-070909T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO...
MEADVILLE
1031 AM EDT SUN SEP 9 2007

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF OHIO AND NORTHWEST
PENNSYLVANIA HAS BEEN CANCELED. THE HEAVIER RAINS HAVE MOVED OUT
OF THE AREA. THERE WILL BE SOME MODERATE RAINS DURING THE REST OF
THE MORNING ALONG AND SOUTH OF A MARION...MANSFIELD...ERIE PENNSYLVANIA
LINE. RAINFALL AMOUNTS WILL BE FROM QUARTER TO A HALF INCH. THE RAIN
SHOULD GRADUALLY DIMINISH THROUGH THE AFTERNOON. HEAVIEST RADAR
STORM TOTAL RAINFALL HAD UP 4 TO 5 INCHES IN NORTHWEST OHIO SOUTH
OF UPPER SANDUSKY AND IN NORTHEAST OHIO ON THE ASHTABULA AND
TRUMBULL COUNTY LINE. OVER NORTHWEST PENNSYLVANIA IN CRAWFORD
COUNTY 4 TO 5 INCHES SOUTH OF LINESVILLE AND NEAR CAMBRIDGE
SPRINGS.

$$

THOMPSON

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this flash flood watch went out at Sep 8, 1:37 PM EDT, 1 hour 27 minutes earlier.

Area forecast discussion, Sep 8, 1:37 PM EDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
137 PM EDT SAT SEP 8 2007

.SYNOPSIS...
COLD FRONT RIGHT ALONG THE LAKE ERIE SHORELINE WILL SLOWLY MOVE
SOUTH AND STALL OUT OVER CENTRAL OHIO AND SOUTHERN PENNYLVANIA.
WAVES OF LOW PRESSURE TO MOVE ALONG THE FRONT. HIGH PRESSURE TO
BUILD IN FROM THE WEST DURING MONDAY AND TUESDAY AND PUSH THE
FRONT FURTHER TO THE SOUTH.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
ON GOING SHOWERS AND THUNDERSTORMS IN THE AKRON CANTON AREAS TO
YOUNGSTOWN. SCATTERED SHOWERS NEAR THE LAKE ERIE FROM EAST OF TOLEDO
OHIO TO ERIE PENNYSLVANIA THESE SHOWERS WERE ALONG THE FRONT. DECREASED
THE CHANCE OF SHOWERS AND THUNDERSTORMS FOR THE NEAR TERM OVER NORTHERN
AREAS AND BEST CHANCE WILL BE OVER SOUTHERN AREAS FROM SOUTH OF
ERIE PA. TO MARION OHIO.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/...
TONIGHT AND SUNDAY WILL BE WET AS A WAVE DEVELOPS ALONG THE FRONT
AND MOVES ACROSS THE FORECAST AREA. LEANED TOWARD THE FASTER GFS
WHICH HAS THE LOW INTO NW OHIO BY 12Z SUNDAY. COULD SEE SOME
LINGERING SHOWERS IN THE EAST SUNDAY EVENING...BUT SHOWERS SHOULD
BE ENDING FROM THE WEST DURING THE DAY SUNDAY.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
BOTH GFS AND ECMWF KEEP THE LONG WAVE TROF AXIS FROM HUDSON BAY
SOUTH INTO THE MISSISSIPPI VALLEY THROUGH MOST OF NEXT WEEK.
DETAILS OF SMALLER SHORT WAVES ARE INCONSISTENT BETWEEN THE TWO
MODELS BUT THE MAIN MESSAGE IS THAT COOLER MORE SEASONABLE AIR
WILL PREVAIL OVER THE REGION.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
COLD FRONT JUST S OF LAKE ERIE IS HAVING A TOUGH TIME MAKING IT
MUCH FURTHER S. CURRENTLY QUITE A BIT OF SHRA/TSRA ACTIVITY
DEVELOPING S OF THIS BOUNDARY. THIS ACTIVITY SHOULD AFFECT TAF
SITES THRU THE AFT HOURS WITH BEST CHCS SRN AND ERN AREAS. MUCH OF
THE EVENING COULD END OF BEING DRY BUT MORE WET WEATHER LIKELY 2ND
HALF OF PERIOD. WAVE WILL RIDE NE ALONG THE FRONT AND CAUSE A
DECENT ROUND OF SHRA AND TSRA ACTIVITY 2ND HALF OF THE NIGHT. WILL
TRY TO PINPOINT T TO A FEW HOUR PERIOD BUT COULD SEE T ANYTIME
AFTER 06Z. CURRENTLY A MIX OF MVFR AND VFR CIGS. THERE SHOULD BE A
GRADUAL IMPROVEMENT THIS AFT BUT CIGS AND VSBYS WILL DROP AGAIN AS
PRECIP RETURNS LATER TONIGHT. PRECIP SHOULD WIND DOWN FROM W TO E
TOMORROW AFT WITH HIGH PRES THEN QUICKLY BUILDING IN FOR THE START
OF THE NEW WORKWEEK.
&&

.MARINE...
COLD FRONT WILL MOVE SE ACROSS THE LAKE THIS MORNING. WINDS HAVE
BEEN 15 TO 25 KNOTS AHEAD OF IT IN OPEN WATERS. WINDS WILL SHIFT TO
NW THEN NE LATER THIS MORNING GRADUALLY DECREASING  TO 5 TO 15
KNOTS. SMALL CRAFT ADVISORY WILL BE IN EFFECT 10 AM...HOWEVER WITH
SHIFT TO NW THEN NE EXPECTING 2 TO 4 FOOT WAVES AT LEAST INTO EARLY
AFTERNOON THOUGH NOT QUITE SCA CRITERIA SHOULD BE CHOPPY ON THE LAKE
FOR AWHILE. THREAT FOR SHOWERS/TSTMS ON THE LAKE SHOULD DIMINISH
WITH FRONT PASSAGE SO BOATER SHOULD GET BREAK THERE BUT MORE SHOWERS
AND TSTMS TONIGHT AND SUNDAY.

WARM FRONT MOVES NORTH OF THE LAKE ON SUNDAY...QUICKLY FOLLOWED BY A
COLD FRONT ON MONDAY. HIGH PRESSURE WILL SETTLE OVER THE LAKE ON
TUESDAY AND REMAIN IN PLACE THROUGH THE MIDDLE OF THE WEEK.
LINGERING FRONTAL BOUNDARY WILL BE JUST SOUTH OF THE LAKE AND WILL
NEED TO MONITOR WHERE THIS FRONT ENDS UP PLACING ITSELF.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...DJB/THOMPSON
NEAR TERM...DJB/THOMPSON
SHORT TERM...DJB
LONG TERM...REL
AVIATION...KUBINA
MARINE...RANDEL
Hazardous weather outlook, Sep 8, 10:16 AM EDT, 4 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
1016 AM EDT SAT SEP 8 2007

LEZ142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-089-
PAZ001>003-091430-
MAUMEE BAY TO RENO BEACH OHIO-RENO BEACH TO THE ISLANDS OHIO-
THE ISLANDS TO VERMILION OHIO-VERMILION TO AVON POINT OHIO-
AVON POINT TO WILLOWICK OHIO-WILLOWICK TO GENEVA-ON-THE LAKE OHIO-
GENEVA-ON-THE-LAKE TO CONNEAUT OHIO-CONNEAUT OHIO TO RIPLEY NY-
MAUMEE BAY TO RENO BEACH OHIO BEYOND 5 NM OF SHORE-
RENO BEACH TO THE ISLANDS OHIO BEYOND 5 NM OF SHORE-
THE ISLANDS TO VERMILION OHIO BEYOND 5 NM OF SHORE-
VERMILION TO AVON POINT OHIO BEYOND 5 NM OF SHORE-
AVON POINT TO WILLOWICK OHIO BEYOND 5 NM OF SHORE-
WILLOWICK TO GENEVA-ON-THE-LAKE OHIO BEYOND 5 NM OF SHORE-GENEVA-ON-
THE-LAKE TO CONNEAUT OHIO BEYOND 5 NM OF SHORE-
CONNEAUT OHIO TO RIPLEY NY BEYOND 5 NM OF SHORE-LUCAS-WOOD-OTTAWA-
SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
1016 AM EDT SAT SEP 8 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Sep 8, 1:14 PM EDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
114 PM EDT SAT SEP 8 2007

OHZ027>030-081815-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-
INCLUDING THE CITIES OF...UPPER SANDUSKY...CAREY...BUCYRUS...
MANSFIELD...ASHLAND
114 PM EDT SAT SEP 8 2007

THUNDERSTORMS WITH LOCALLY HEAVY RAINS OF AROUND A INCH PER HOUR...
AND HAIL OF AROUND A HALF INCH IN DIAMETER WILL BE FROM NEAR UPPER
SANDUSKY TO ASHLAND THROUGH 3PM. DURING THE HEAVIER SHOWERS FLOODING
OF ROADWAYS...AND LOW LYING AREAS.

THOMPSON
Special weather statement, Sep 8, 1:20 PM EDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE CLEVELAND OH
120 PM EDT SAT SEP 8 2007

OHZ027>030-081815-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-
INCLUDING THE CITIES OF...UPPER SANDUSKY...CAREY...BUCYRUS...
MANSFIELD...ASHLAND
120 PM EDT SAT SEP 8 2007

SCATTERED THUNDERSTORMS WITH LOCALLY HEAVY RAINS OF AROUND A INCH
PER HOUR...AND HAIL OF AROUND A HALF INCH IN DIAMETER WILL BE FROM
NEAR UPPER SANDUSKY TO ASHLAND THROUGH 3PM. FLOODING OF
ROADWAYS...AND LOW LYING AREAS ARE POSSIBLE WITH THE HEAVIER SHOWERS
AND STORMS.

CORRECTED FOR WORDING...

THOMPSON
Special weather statement, Sep 8, 2:50 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
250 PM EDT SAT SEP 8 2007

OHZ028>030-036-037-082000-
CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-
INCLUDING THE CITIES OF...BUCYRUS...MANSFIELD...ASHLAND...
MARION...MOUNT GILEAD
250 PM EDT SAT SEP 8 2007

THUNDERSTORMS WITH LOCALLY HEAVY RAINS OF 1 TO 2 INCHES PER HOUR
WILL CONTINUE TO DEVELOP AND MOVE EAST THROUGH 4PM. THE HEAVY
RAINFALL WILL CAUSE FLOODING OF ROADWAYS AND LOW LYING AREAS.
RADAR INDICATED THE HEAVIEST RAINFALL WILL BE FROM ASHLAND TO
MANSFIELD AND NEAR MARION.

THOMPSON

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 8, 1:10 PM EDTSevere Thunderstorm WarningCLECrawford37 min
Sep 8, 5:26 PM EDTSevere Thunderstorm WarningCLEErie44 min
Sep 8, 5:38 PM EDTMarine Weather StatementCLE97 min
Sep 8, 6:47 PM EDTFlash Flood WarningCLEGeauga3 hr
Sep 8, 7:45 PM EDTSevere Thunderstorm WarningCLECrawford, Marion, Wyandot43 min
Sep 8, 4:34 PM EDTFlash Flood WarningCLECrawford, Erie3 hr
Sep 8, 7:26 PM EDTFlash Flood WarningCLECrawford4 hr

Nearby

Flash Flood Watches in Ohio, 2007Flash Flood Watches in Pennsylvania, 2007Every flash flood watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.